# SDR ASOA20160912049C

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 701700083432
- Part serial: 04126898
- Condition: Malfunctioned
- Part time: 30,414 hours, 18,198 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE AIRCRAFT GOES INTO A ROLL AND GA MODE DURING TAKOFF AND ON APPROACH AND UNABLE TO SWITCH OUT OF IT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 IC600 COMPUTER. OPS CHECKED GOOD.
